| Model Number |
10606 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/11/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the circumflex artery.A 4.00 x 32 synergy drug-eluting stent was selected for use.However, upon advancing the device into the touhy, the proximal end of the stent were crinkled and smashed.The procedure was completed with different device.No patient complications were reported and the patient's status was fine.